# SDR P5CA9801058

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Chafed
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT STA 1780 MAIN DECK SIDE CARGO DOOR LOWER FWD ATTACH DOOR SILL CHAFING MARK.  CHAFE MARKS SMOOTHED OUT AND REPROTECTED PER SRM 51-01-01 AND 51-10-02, WITHIN SRM LIMITS 53-30-01.
